# SDR DALA2022061304123

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 84,526 hours, 39,023 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Girt Bar
- Condition: Sticking
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3227 F/A REPORTS STIFF / DIFFICULT ARMING L1 DOOR. CORRECTIVE ACTION: CLEANED AND LUBED GIRT BAR. OK FOR SERVICE. (9196800)
